Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Rashes on the hand with itching. Bleeding upon itching. Scabies?

hey i have a rash that started a couple weekes ago as one little spot on my hand and now all the itching ive done it has spread to me arms and elbows and the other hand is starting to get bad as well, they are small pimple like spots, very itchy especially at night and when i think about it it itches more of course lol. i itch them and the scab and i itch them ans they bleed and then there are some that just stay read and dont scab, but they are definitely multiplying more and more, and the doctor today gave me hydrocortisone hyderm 1%, do you think that will help or do you think it could be scabbies???
Asked On : Mon, 18 Mar 2013
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Thank you for your query.
It is possible that this might be scabies, sometimes diagnosed by the visible little tortious lines in the skin , caused by the parasite tunneling. The problem with most rashes, if they have been present for a while and scratching has taken place, is there is secondary infection and the diagnosis is more difficult. Cortisone might help for the itch, but will not treat scabies and can aggregate bacterial infection . For that reason I feel you should see a dermatologist whom can examine your skin under magnification and thus diagnose and treat appropriately. I trust this information helps you.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Pediatrician Dr. Rakesh Gupta's  Response
hello. it could be scabies. scabies tends to itch more during night time . do you have any history of contact with some person who had "scabies"? keep me posted.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor